# SDR CALA2018010800100

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 80,429 hours, 7,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ASSIST. GREEN INDICATOR LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW 52-11-25.  GREEN STATUS LIGHT, OPS CHECKED NORMAL.
